| Model Number |
1109594 |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/04/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being submitted as part of a batch submission of complaints that were reassessed as reportable foam degradation complaints; discovered as part of a retrospective remediation review.
Event or Problem Description
The manufacturer received information alleging an issue related to a bipap device's sound abatement foam.The reporter alleges the blower is defective.The device was returned and noisy blower, damaged inlet foam, damaged bottom enclosure, pca were changed during device evaluation.There was no report of harm or injury.This issue was reported to the fda per 21 cfr 806.The device will be corrected per res 88058.